# SDR 2023FA0000353

- Difficulty date: April 27, 2023
- Submitted: July 5, 2023
- Operation: General aviation
- Aircraft: N800RG
- Make and model: Braero BAE125800A
- Aircraft serial: 258230
- Aircraft time: 10,710 hours, 6,972 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Outflow Valve
- Part number: 10327813
- Condition: Jammed
- Location: Zone 100
- Part time: 10,710 hours, 6,972 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT LOST PRESSURIZATION AT FL039, PERFORMED AN EMERGENCY DECENT AND LANDED BACK TO PBI WITHOUT INCIDENT.
